Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Throat pain, cold, dysentery, tiredness, unable to stand. Taken Azithromycin, cough syrup, vomiting tablet. Treatment?

Hi,sir/madam I am i am 20 weeks completed.. i took azithromycin , cough syrup & vomiting tablet before 10 days..due to throat pain caused by cold.. presaribedf by my doctor...from that time on wards am suffering from dysentry..but not like watery..fromm yesterday onwards i am feeling tired..i cant able to stand for few mins..please can you help me..
Asked On : Sat, 11 Aug 2012
Answers:  1 Views:  181
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infectious Diseases Specialist 's  Response
Hi Kani,

Tiredness is because you have lost fluids and electrolytes due to diarrhea. You should take oral rehydration salts (O.R.S) to substitute the lost electrolytes.

Can take nystatin for intestinal candida infection as you have been using azythromycin as antibiotic.

You can take tasectan to stop diarrhea; take throat spray containing iodine or septolete for throat pain.

If you still have dysentery, please do coproculture, exam of feces for ova/parasites.

Answered: Sat, 12 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor